I am on Lotrel for my blood pressure, Vytorin for cholesterol, and Lyrica for Fibro. I have been on this combination for 2 months now. Here lately my ankles and legs will swell up, sometimes waking with them swollen, sometimes it starts in the pm. It always gets worse as the evening goes on. It is also in my hand, mostly my left hand. Also, the swelling is sometimes only in my left leg. I talked with the doc, she seems to think it is no big deal, but I can't help but worry about it. I have heart problems in my family, I have mentioned this to her, the last 2 dr visits she didn't even listen to my heart or lungs. Thecombo of medicines is my first suspicion. Has anyone here had problems like this? Thanks, Patti in SC
You get the swelling from the Norvasc portion of Lotrell this is a normal reaction. I also take Lotrell 10/20 mine swells sometimes.My wife takes Lotrell 5/10 her legs also swell. I have been on Norvasc for 14 years I have learned to live with it.